# SDR DALA2021050302490

- Difficulty date: May 2, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 50,985 hours, 35,456 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAIN CABIN MAIN DOOR TOP EMR LIGHT OUT.   R & R THE BATTERY PACK B5-123 PER AMM 33-51. OPS CHECK GOOD.
